# SDR CALA9801228

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN CORRODED AT AFT CARGO COMPARTMENT FRAME STA 945 BETWEEN LONGERON 25R AND 26R.  THE CORRODED AREA WAS CUT OUT.  A REPAIR DOUBLER, FINGER DOUBLER, AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-3, AND 53-04, FIGURE 12, SHEET 6.
